I had extremely bad withdrawls from xanax so doc was worried i would have seizure so she put me on it .5 2 times a day for month then taper down every month with lower dose think that will work? MY heart rate was 142 at docs could barely breath face so tight jumpy shaky pale in motion constantly numbness knees didnt have any effect when taped had ekg done and blood work only bad thing on ekg was my heart rate thankz
This question has also been asked and answered here: Klonopin vs Xanax - How are they different?
That is too low a dose in my opinion,you dont say how much xanax you were on but go tell your doctor its not strong enough and its not helping .5 is the lowest dose in tablet form.its a long acvting benzo thats why they perscribed it but go back as soon as possible dont wait till your next appointment and tell your doctor your having rebound anxiety bad and you think you had a seizure(you have to bullshit some of these doctors and tell them a friend going through the same thing was perscribed 4-1mg tablets and was taking 1 mg 4 times a day go tomorrow dont wait that dose is way to low thats only 1 mg a day.And if your doctor doesnt give you an increase go to another doctor if you were taking a good amount of xanax even 4 mg;s a day might not be enough it will slow your heart rate,I cant believe you had a heart rate of 142 and they only gave you a half milligram twice a day,thats like giving an oxycontin addict codiene to wean off.And like I said if your doc says no ,go elsewhere im ...
sure one of your friends knows a doctor that writes perscriptions of a good amount and also say your getting no sleep and get restoril 30mg or even ambien 10 mg which doesnt work for me but still better than nothing but restoril is a benzo and help with you coming off xanax if you get 3-4 mg a day it will build up in your system unlike xanax that is fast acting clonazepam is a long acting so dont expect a great buzz.Once you feel bettter start weaning off of the klonopin cause they are a benzo also.Good Luck and write me back IM interested in what your doc will do... Sorry for the long response
Hi nikki1986. I am a liitle confused by your questions and my answer will probably confuse you more. I have been on both meds, and both for a long period of time. I used to get my xanax from a physciatrist ( as soon as I lost my insurance he kicked me to the curb). I had to have my son (15 yrs, at that time) drive me to the emergency room. A doctor gave me enough 1 mg. till I could get into a new doctor. The new doc.gave me klonopin for several reasons. Xanax has a very short half life. To make it simple basically the beginnings of withdrawal start to show uo about 12 hours after your last dose. Klonopin on the other hand has a fairly long half life and if you miss a dose ( even three) withdrawal comes, but after a considerable amount of time. I take klonopin 2x daily (2mgs. tabs so that's four mgs all total) Klonipin was first created to prevent seizures and secondarily for anxiety. I would venture to say that would be the benzo you should jump to in order to detox safely.
Please make sure sure you are being watched by a doc. though! People who try to("cold turkey") from benzos can have seizures enough to kill them! Of course you will not need anywhere as mich klonopin as I take. and it should much easier foryou. In the meantime, be safe, be careful and make sure those people who are in your life can recognize a seizure. Good luck, this too shall pass... Fall Queen
Don't do it, Klonopin is a horrible drug. I am going to detox off of it and an very scared. I only take 3 mg a day and if I miss one dose I get the side affects and they are horrible. You must read up on everything a doctor is suggesting. It is your body and you must take care of yourself. Just because a drug is avalible doesn't mean you should take it.
Yes, when I detoxed from Xanax - was switched to Klonopin , am told this is pretty normal procedure because Klonopin is a long acting benzo, compared to Xanax , good luck with your detox. best advise"take it slow" , when the psyc hospital detoxed me - they did it WAY Too Fast (3 weeks) - which caused me to go into siezures.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Jan 2011 • 1 answer
Posted 29 Nov 2011 • 6 answers
Posted 25 Apr 2013 • 1 answer
Posted 22 Nov 2014 • 2 answers
Posted 29 Mar 2015 • 2 answers